# SDR CA140702006

- Difficulty date: June 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 10,706 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34745
- Condition: Worn
- Location: Engien
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, ENGINE FAILED TO START ON LT IGNITION SYS IAW TEST CRITERIA. IGNITER REMOVED AND FOUND ERODED, AND A SMALL ROUND PART FROM INSIDE THE IGNITER HAD MIGRATED TO THE TIP OF THE IGNITER AND BECOME STUCK AT THE END OF THE BODY.  APPEARS TO BE A VERY HARD PIECE OF METAL THAT HAD IT BECOME DISLODGED FROM THE TIP OF THE IGNITER, IT POSSIBLY WOULD HAVE CAUSED SIGNIFICANT FOREIGN OBJECT DAMAGE TO THE TURBINE BLADES.
